# SDR DHL2008765015

- Difficulty date: February 1, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LEFT INBOARD MID FLAP LOWER TRAILING EDGE WBL 102 AT PUSH-ROD IS CRACKED, INBOARD.  REMOVED INBOARD MID FLAP LOWER SKIN AND NR 3 TEAR DROP FOR ACCESS IAW SRM 51-30-2.  FABRICATED NEW SECTION DIMENSION 57.5" LONG IAW SRM 53-30-5 AND 57-50-2 FIG 5.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED NEW PART IAW SRM 51-30-2.  INSTALLED LT INBOARD MID FLAP LOWER SKIN AND NR 3 TEAR DROP IAW SRM 51-30-2.  OPS CHECK GOOD IAW MM 27-51-00.
